# SDR 0601263248

- Difficulty date: June 18, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 41,349 hours, 18,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 12, 13, 14, 18, 19, 20, 24, 25, 26 EVACUATION LIGHTS INOP.  REPLACED SHORTED OVERWING EXIT LAMP MODULE AND OVERWING POWER SUPPLY.  SYSTEM CHECKS GOOD.
